# SDR QXEA2017062700434

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 38,264 hours, 40,174 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Actuator
- Part number: 800600M03
- Part serial: 193
- Condition: Failed
- Location: Nr 2 Nacelle
- Part time: 111,352 hours, 112,051 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 10,000 FT. NR 2 ENGINE OIL TEMP WAS 108 C. AFTER E/A CHECKLIST, OPERATING NR 2 AT 20 C LESS TORQUE, OIL TEMP COOLED SLOWLY TO 100 AFTER 10 MINUTES. MATCHED NR 1 OIL TEMP AFTER 13 MINUTES. THEN STAYED AT 5 PERCENT LESS THAN NR 1 TEMP FOR REMAINDER OF FLIGHT. SHOWED 5P MORE FOR TAXI IN. HIGHEST TEMP OBSERVED WAS 109 C FOR NO MORE THAN 1 MINUTE. TEMP ABOVE 107 FOR LESS THAN 10 MINUTES. REMOVED FROM SERVICE. FOUND NR 2 OIL COOLER FLAP DOOR FAILED OPS CHECK IAW AMM TASK 79-21-31-710-801. R&R NR 2 OIL COOLER AIR OUTLET FLAP ACTUATOR IAW Q400 AMM TASK 79-21-31-000-801 AND 79-21-31-400-801. OPS TEST GOOD. RETURNED TO SERVICE.
